Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 6, 2010, 9:26 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2010, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 6, 2010, 9:49 PM CDT
- In force
- 23 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 79 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 9:29 PM CDT | HAIL 0.25 | 2 Wsw West Bend, WI | HAIL IN ASSOCIATION WITH HEAVY RAIN |
| Apr 6, 9:31 PM CDT | HAIL 1 | West Bend, WI | NICKEL TO QUARTER SIZED HAIL. WIND GUSTS UP TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -204 m²/s²
- 0-3 km storm-relative helicity
- 552 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
372
WUUS53 KMKX 070226
SVRMKX
WIC089-117-131-070300-
/O.NEW.KMKX.SV.W.0007.100407T0226Z-100407T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT TUE APR 6 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
FAR SOUTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
NORTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1000 PM CDT
* AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEST BEND...AND MOVING EAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST BEND AIRPORT AROUND 930 PM CDT.
NEWBURG AROUND 935 PM CDT.
FREDONIA...SAUKVILLE AND RANDOM LAKE AROUND 940 PM CDT.
BELGIUM AND PORT WASHINGTON AROUND 945 PM CDT.
HARRINGTON BEACH STATE PARK AND CEDAR GROVE AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BOLTONVILLE...FILLMORE...WAUBEKA AND HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
4331 8832 4351 8832 4361 8776 4360 8776
TIME...MOT...LOC 0225Z 257DEG 49KT 4342 8822
WIND...HAIL 60MPH 1.00IN
$$
WOOD3 follow-up statements
446
WWUS53 KMKX 070233
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT TUE APR 6 2010
WIC089-117-131-070300-
/O.CON.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI-
933 PM CDT TUE APR 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OZAUKEE...NORTHEASTERN WASHINGTON AND SOUTH CENTRAL SHEBOYGAN
COUNTIES UNTIL 1000 PM CDT...
AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST
BEND AIRPORT...OR NEAR WEST BEND...MOVING EAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FREDONIA...SAUKVILLE AND RANDOM LAKE AROUND 940 PM CDT.
BELGIUM AND PORT WASHINGTON AROUND 945 PM CDT.
HARRINGTON BEACH STATE PARK AND CEDAR GROVE AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WAUBEKA
AND HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
4334 8813 4354 8812 4361 8776 4360 8776
TIME...MOT...LOC 0234Z 258DEG 52KT 4344 8807
WIND...HAIL 60MPH 1.00IN
$$
KUHLMAN843
WWUS53 KMKX 070239
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CDT TUE APR 6 2010
WIC131-070249-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
WASHINGTON WI-
939 PM CDT TUE APR 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
4335 8803 4355 8803 4361 8776 4360 8776
TIME...MOT...LOC 0239Z 258DEG 52KT 4345 8797
$$
WIC089-117-070300-
/O.CON.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
SHEBOYGAN WI-OZAUKEE WI-
939 PM CDT TUE APR 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OZAUKEE AND SOUTH CENTRAL SHEBOYGAN COUNTIES UNTIL 1000 PM CDT...
AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEWBURG...OR 5 MILES NORTHWEST OF SAUKVILLE...MOVING EAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BELGIUM AND PORT WASHINGTON AROUND 945 PM CDT.
HARRINGTON BEACH STATE PARK AND CEDAR GROVE AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
4335 8803 4355 8803 4361 8776 4360 8776
TIME...MOT...LOC 0239Z 258DEG 52KT 4345 8797
WIND...HAIL 60MPH 1.00IN
$$
KUHLMAN992
WWUS53 KMKX 070249
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 PM CDT TUE APR 6 2010
WIC089-117-070259-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
SHEBOYGAN WI-OZAUKEE WI-
949 PM CDT TUE APR 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE AND SOUTH
CENTRAL SHEBOYGAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
4335 8803 4355 8803 4361 8776 4360 8776
TIME...MOT...LOC 0249Z 258DEG 52KT 4348 8777
$$
KUHLMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:53 PM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Apr 6, 2:53 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 PM CDT TUE APR 6 2010 .SHORT TERM... TONIGHT...FORECAST CONFIDENCE...MEDIUM. SEVERE POTENTIAL CENTERS ON WHETHER STATIONARY FRONT ACROSS NORTHERN ILLINOIS TO LOW NEAR SOUTHWEST IOWA MANAGES TO PUSH NORTH AS A WARM FRONT. NAM KEEPS SOUTHERN WISCONSIN ON THE COOL SIDE WITH LOW STRATUS AND RAIN COOLED AIR WITH EAST WINDS OFF LAKE MICHIGAN. 12Z NAM FRONT REACHES NEAR ILLINOIS BORDER. AFTERNOON SATELLITE IMAGES SHOW FRONT CREEPING NORTH AS SOUTHWEST SURFACE WINDS SOUTH OF THE FRONT PICK UP WITH GUSTS TO 25 TO 30 KNOTS. CLOUDS THINNING ALONG THE IL BORDER WITH SURFACE WARM FRONT JUST SOUTH OF ROCKFORD. DEW POINTS POOLING IN THE LOWER TO MID 60S JUST SOUTH OF THE WARM FRONT. FORECAST SOUNDINGS AT ROCKFORD IL INDICATE SURFACE BASED POTENTIAL IN ANY STORMS LATE THIS AFTERNOON AND EVENING WITH A RATHER STRONG CAP AROUND 750 MB. CAPE NEAR 1200 J/KG WITH HELICITY NEAR 200 EHI AROUND 1.5 AND LIFTED INDEX AT -4.3. HELICITY ALONG WARM FRONT WILL BE HIGHER. HOWEVER FRONT MAY STAY A LITTLE SOUTH AS LOW PRESSURE BASICALLY RIDES EAST NORTHEAST ALONG THE CURRENT BOUNDARY. MODELS ALL KEEP LOW TRACKING ACROSS NORTHERN ILLINOIS TONIGHT AND WEDNESDAY MORNING. 18Z DVN SOUNDING SHOWS A VERY STRONG CAP AROUND 750 MB WITH STRONG DRYING ABOVE. STRONG SURFACE INVERSION NORTH OF BOUNDARY. EVEN SO 12Z NAM ELEVATED CAPE AT MILWAUKEE AROUND 1200 J/KG. WITH 2 THSD FT COLD LAYER WIND AND TORNADO THREAT WOULD BE SOUTH ALONG THE BOUNDARY. WET BULB ZERO HEIGHT OF 9 THSD FT IS LOW ENOUGH FOR LARGE HAIL BEING PRIMARY SEVERE THREAT. 850 MB JET INCREASES THIS AFTERNOON...BUT MAIN SOUTHWEST FLOW WOULD BE TO OUR SOUTH. STILL ENOUGH 850 MB CONVERGENCE FOR MORE THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN WISCONSIN THIS EVENING AND TONIGHT...BEFORE SHIFTING MORE TO THE SOUTHEAST AFTER 1 AM. THE INCREASING SOUTHWEST 850 MB FLOW TO THE SOUTH WOULD TEND TOWARD ADVANCING THE STATIONARY FRONT A LITTLE FARTHER NORTH THIS AFTERNOON. NAM QPF NOT TOO HIGH FOR THIS AFTERNOON THROUGH TONIGHT SO WILL STAY WITH ESF AND INDIVIDUAL RIVER WATCHES...RATHER THAN FLASH FLOOD WATCH. 12Z ECMWF HAS MAX PRECIP ALONG SURFACE BOUNDARY ACROSS NORTHERN ILLINOIS TONIGHT AND WEDNESDAY...WHILE GFS IS FARTHER NORTH AND A LITTLE LESS...WITH NAM HAVING MAINLY MODERATE AMOUNTS. WEDNESDAY...FORECAST CONFIDENCE...MEDIUM. SURFACE LOW MOVES INTO NORTHERN INDIANA DURING THE AFTERNOON WITH SOUTHEAST WISCONSIN NEVER GETTING INTO THE WARM SECTOR. CONTINUATION OF LOW CLOUDS WITH DEEP SATURATED RATHER STABLE COOL LAYER BELOW 750MB. COLD AIR ADVECTION TAKES PLACE AS LOW MOVES OFF. MODELS SEEM TO COOL THE BOUNDARY LAYER OFF A LITTLE TOO MUCH. WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM. ECMWF AND GFS BOTH TAKE THE UPPER TROUGH FROM WISCONSIN TO MISSOURI AND PUSHES IT OVER THE GREAT LAKES REGION ON THURSDAY. EXPECT SHOWERS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. STRONG COLD AIR ADVECTION WEDNESDAY NIGHT...BUT EXPECT A WARM ENOUGH BOUNDARY LAYER TO KEEP MUCH OF THE PRECIPITATION AS ALL LIQUID. WILL BRING A MIX IN TOWARD FOND DU LAC AND SHEBOYGAN AREAS. PREFER GFS/ECMWF PRECIP OVER THE NAM. NAM WOULD INDICATE ENOUGH PRECIP FOR SOME SNOW ACCUMULATIONS WEDNESDAY NIGHT. ENOUGH INSTABILITY FOR A SHOWER CHANCE INTO THURSDAY. WILL KEEP SKIES MOSTLY CLOUDY AND LOWER MOS HIGHS. .LONG TERM... .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM. ECMWF AND GFS ARE SIMILAR WITH A WEAK UPPER RIDGE BY FRIDAY. THEN A MORE ZONAL UPPER AIR PATTERN SATURDAY AND SUNDAY. FORECAST CONCERN IS WEAK FRONT SAGGING INTO SOUTHERN WISCONSIN. APPEARS MOISTURE IS LIMITED. .MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM. NEXT UPSTREAM SHORTWAVE IS A LITTLE QUICKER ON GFS...BUT HAS TRENDED MORE TOWARD THE ECMWF. MAIN AFFECT OF THE SHORTWAVE WILL BE BEYOND THE FORECAST PERIOD. && .AVIATION... SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE 925MB/850MB FRONT THIS AFTERNOON. THAT FRONT WILL SLOWLY SWEEP DOWN ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN BETWEEN 23Z AND 06Z. THAT BOUNDARY IS PROGGED TO SHIFT SOUTH OF THE WI BORDER BY EARLY WED MORNING...BUT HAS THE POTENTIAL TO STALL OVER SE WI AND CONTINUE TO BE THE FOCUS FOR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY EVENING. SEVERE...ELEVATED STORMS POSSIBLE WITH THE UPPER FRONT THROUGH LATE TONIGHT...MAINLY WIND AND HAIL THREAT. SEE MAIN DISCUSSION SECTION FOR MORE SEVERE INFORMATION. THE SURFACE WARM FRONT IS STATIONED ACROSS FAR NORTHERN IL AND MAY GET AS FAR NORTH AS THE WI/IL BORDER EARLY THIS EVENING BEFORE GOING BACK SOUTH. WINDS EXPECTED TO STAY EAST TO NORTHEAST TONIGHT INTO WED AT TAF SITES EXCEPT ENW. ENW WILL BE SOUTHEAST FOR A TIME LATE THIS AFTERNOON THROUGH MIDNIGHT...AND THEN SHIFT BACK NORTHEAST AS THE FRONT SHIFTS BACK SOUTH. RECENT RAIN OVER LAKE MICHIGAN CAUSING AREAS OF FOG OVER THE LAKE. FOG ADVECTING INLAND AT MKE AND OCCASIONALLY AS FAR AS UES AND ENW DUE TO THE E/NE WINDS. LIFR/IFR CONDITIONS WILL LIKELY CONTINUE ALL NIGHT AND ALL DAY WEDNESDAY. TEMPORARY IMPROVEMENT IS POSSIBLE IN AREAS OF MODERATE RAIN. CIGS/VSBYS COULD IMPROVE TO MVFR BY LATE WED AFTERNOON/EVENING. && .MARINE...NORTH TO NORTHEAST WINDS WILL INCREASE TONIGHT...BUT STABLE LAKE WILL KEEP STRONGEST WINDS FROM MIXING DOWN TO SFC. THEN COLDER AIR WILL MOVE IN BY LATE WED MORNING...ALLOWING THOSE STRONGER WINDS TO MIX DOWN TO THE LAKE. SMALL CRAFT ADVY CONDITIONS POSSIBLE WED AFTERNOON THROUGH FRIDAY WITH STRONG NORTHERLY WINDS AND GUSTS. STAY TUNED FOR POSSIBLE SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ AVIATION/MARINE...13/MRC
Hazardous weather outlook, Apr 6, 3:58 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CDT TUE APR 6 2010 WIZ046-047-051-052-056>060-062>072-072100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 358 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN WISCONSIN TONIGHT. A STRONG WARM FRONT ACROSS NORTHERN ILLINOIS ASSOCIATED WITH LOW PRESSURE MOVING ACROSS SOUTHERN IOWA INTO NORTHERN ILLINOIS WILL FOCUS NUMEROUS SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN HAZARDS ACROSS SOUTHERN WISCONSIN TONIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY IN THE COUNTIES BORDERING ILLINOIS THIS EVENING. LOCALIZED FLOODING IS ALSO POSSIBLE. MOST LARGER RIVER SYSTEMS SHOULD SEE MODERATE RISES...BUT SOME SMALL RIVERS AND STREAMS MAY EXCEED FLOOD STAGE FOR A TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY...BUT SEVERE STORMS ARE NOT EXPECTED ON WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. LMZ643>646-072100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW MAY BE SEVERE. NORTHEAST WINDS MAY APPROACH SMALL CRAFT CONDITIONS...ALONG WITH HIGHER WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED EARLY WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET WEDNESDAY THROUGH THURSDAY...AS STRONG NORTHERLY WINDS BEHIND A COLD FRONTAL PASSAGE CREATE WAVES ABOVE 4 FEET. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Apr 6, 8:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 831 PM CDT TUE APR 6 2010 WIZ057-058-063-070200- COLUMBIA-DANE-DODGE- 831 PM CDT TUE APR 6 2010 ...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST DANE COUNTY INTO SOUTHEAST COLUMBIA AND WESTERN DODGE COUNTIES... AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WINDSOR...MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAST BRISTOL... DEANSVILLE... OTSEGO... DOYLESTOWN... DANVILLE... FALL RIVER... COLUMBUS... SOUTH BEAVER DAM... LEIPSIG... REESEVILLE... LOWELL... MINNESOTA JUNCTION... ASTICO... JUNEAU DODGE AIRPORT... JUNEAU... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
Local storm report, Apr 6, 8:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN WEST BARABOO 43.48N 89.77W
04/06/2010 M1.25 INCH SAUK WI OTHER FEDERAL
AUTOMATED RAIN GAUGE MEASURED 1.25 INCHES OF RAIN FROM
715 TO 745 PM CDT.
&&
SEARSLocal storm report, Apr 6, 8:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 1 ENE SUN PRAIRIE 43.19N 89.21W
04/06/2010 M0.25 INCH DANE WI TRAINED SPOTTER
HAIL WITH INITIAL RAIN BURST, LASTED ABOUT ONE MINUTE.
0836 PM HAIL W SUN PRAIRIE 43.18N 89.23W
04/06/2010 E0.25 INCH DANE WI TRAINED SPOTTER
&&
SEARSLocal storm report, Apr 6, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL REESEVILLE 43.31N 88.85W
04/06/2010 E0.75 INCH DODGE WI LAW ENFORCEMENT
ESTIMATED DIME TO QUARTER SIZE HAIL.
0859 PM HAIL LOWELL 43.34N 88.82W
04/06/2010 E0.88 INCH DODGE WI TRAINED SPOTTER
RANGING FROM PEA TO NICKEL SIZE, STILL INCREASING IN SIZE
AT PRESENT MOMENT
&&
SEARSLocal storm report, Apr 6, 9:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL BEAVER DAM 43.46N 88.84W
04/06/2010 M0.50 INCH DODGE WI TRAINED SPOTTER
&&
SEARSLocal storm report, Apr 6, 9:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL BEAVER DAM 43.46N 88.84W
04/06/2010 M0.50 INCH DODGE WI TRAINED SPOTTER
CORRECTED OBSERVED TIME.
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:38 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 37 min |
| Apr 6, 8:57 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 33 min |
| Apr 6, 9:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Apr 6, 9:14 PM CDT | Small Craft Advisory | MKX | 22 hr | |
| Apr 7, 4:30 AM CDT | Gale Warning | MKX | 29 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.